Journal of Applied Mathematics

A Generalized q -Grüss Inequality Involving the Riemann-Liouville Fractional q -Integrals

Aydin Secer, S. D. Purohit, K. A. Selvakumaran, and Mustafa Bayram

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to establish q -extension of the Grüss type integral inequality related to the integrable functions whose bounds are four integrable functions, involving Riemann-Liouville fractional q -integral operators. The results given earlier by Zhu et al. (2012) and Tariboon et al. (2014) follow the special cases of our findings.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 914320, 6 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305981

Digital Object Identifier
doi:10.1155/2014/914320

Mathematical Reviews number (MathSciNet)
MR3253639

Citation

Secer, Aydin; Purohit, S. D.; Selvakumaran, K. A.; Bayram, Mustafa. A Generalized $q$ -Grüss Inequality Involving the Riemann-Liouville Fractional $q$ -Integrals. J. Appl. Math. 2014 (2014), Article ID 914320, 6 pages. doi:10.1155/2014/914320. https://projecteuclid.org/euclid.jam/1425305981


Export citation